Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Child getting recurrent cold and cough after taking medicines. Continue with same medicines?

Dear doctor, My son he is 3 years old now and getting always cold & cough last week taken him to doctor given TUSPEL PLUS SYRUP, and MONTAIR LOKID tablets. by giving the medicine continue after 3days he become nomal and good but it s now one week now and he get again cold and dry cough. I should contiue with the same medicine ..?
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
these are anti allergics and that is exactly what your child need no antibiotics and these are correct
can continue off and on or long time
but needto investigae for cause of allergy and treat accordingly so hat there is no recurences
Answered: Fri, 6 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor